# SDR SWAA2017051613689

- Difficulty date: May 8, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,231 hours, 34,520 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: EDR071282
- Condition: Loose
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LOOSE.   REINSTALLED SLIDE IAW MT.
